# SDR 2004FA0000674

- Difficulty date: July 19, 2004
- Submitted: August 11, 2004
- Operation: General aviation
- Aircraft: N828SS
- Make and model: Cessna 551
- Aircraft serial: 5510205
- Aircraft time: 6,824 hours, 7,102 cycles
- Engine: Pwa JT15D4
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Boost Pump
- Part time: 6,824 hours, 7,102 cycles
- Component: Boost Pump
- Component part number: 99120172
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING, SB550-28-14, THE FUEL BOOST PUMP WIRING INSIDE THE LT AND RT WING TANKS WAS FOUND TO HAVE RUBBED HOLES IN THE FUEL TRANSFER LINES INSIDE THE TANKS AND DAMAGED THE WIRING. THE ABOVE BULLETIN ADDRESSES THIS CONCERN AND PROVIDES INSTRUCTIONS FOR SECURING THE BOOST PUMP WIRING,  THIS IS A MANDATORY BULLETIN ONLY.  WE HAVE HEARD OF OPERATORS WHO HAVE BEEN UNWILLING TO DO THIS BULLETIN BECAUSE IT IS NOT ASSOCIATED WITH AN AD AT THIS TIME. WE HAVE DIGITAL PICTURES AVAILABLE.
